MathSciNet Relay Station
MathSciNet bibliographic data
MR1025172 58F99 (58F05 58F15 70H05 70K50)
Rom-Kedar, V.; Wiggins, S. Transport in two-dimensional maps. Arch. Rational Mech. Anal. 109 (1990), no. 3, 239–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement